# SDR FDEA201711053167

- Difficulty date: November 5, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC2008
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP I/B HINGE PANEL 535 DR HAS DELAM. REPAIRED LT O/B FLAP I/B HINGE PANEL 535 DR AT THE MARKED DELAMINATED AREA REF SRM 51-71-00 VOL 2 PG 3-47 AND DRAWING ARC2008.
